UNIGE document Scientific Article
previous document  unige:12817  next document
add to browser collection
Title

Compressible difference lists : an appendix to "A note on the equation qq = n + lS

Authors
Eckmann, Alain
Published in Journal of Statistical Planning and Inference. 1997, vol. 62, no. 1, p. 35-38
Full text
Article (Published version) (198 Kb) - document accessible for UNIGE members only Limited access to UNIGE
Structures
Citation
(ISO format)
ECKMANN, Alain, ELIAHOU, Shalom, KERVAIRE, Michel. Compressible difference lists : an appendix to "A note on the equation qq = n + lS. In: Journal of Statistical Planning and Inference, 1997, vol. 62, n° 1, p. 35-38. https://archive-ouverte.unige.ch/unige:12817

126 hits

0 download

Update

Deposited on : 2010-12-06

Export document
Format :
Citation style :